# SDR AALA20160511006

- Difficulty date: May 11, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N481AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49656
- Aircraft time: 78,749 hours, 42,011 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 3980002
- Part serial: 8659A
- Condition: Faulty
- Location: Fuel System
- Part time: 9,640 hours, 5,639 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GNDED.  AIR INTERRUPT, EMER NOT DECLARED, LANDING UNEVENTFUL, ACFT NOT OVERWEIGHT.  DURING CRUISE, THE AFT CTR BOOST PUMP CB TRIPPED.  R & R AFT CTR BOOST PUMP IAW MCM 28-96-16.
